# SDR FDKA2009051500094

- Difficulty date: May 15, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 18,863 hours, 17,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6276 CVG - RT EXTERNAL OVERWING EMERGENCY EXIT LIGHT OUT.  MX RELAMPED.  OPS GOOD.
